# SDR C2XA00IA228

- Difficulty date: July 31, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE OVERHEAD EMERGENCY EXIT SIGN AT ROW 12 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EXIT SIGN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
